Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Can duromine be taken by smokers ?

I have just started Duromine , and i also smoke cigarettes, my doctor told me that it shouldn t be a big problem but that obviously smoking is bad. I have had 1 cigarette since starting and feel really sick in my stomach and slightly dizzy. No idea which it is from... Please help
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Addiction Medicine Specialist 's  Response

I feel that duromine is more likely to have caused the problem as stomach cramps, nausea, vomiting and dizziness are common side effects of duromine. A cigarette can cause the same if you had been abstinent for long and your body was not used to nicotine. Since you have been smoking for some time, I do not feel one cigarette could have done it. I also agree with your doctor that smoking when on duromine does not make much of a difference, but indeed smoking is bad for you.

Hope this helps. Best wishes.
Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor